Remarks on generalized analytic sets and the axiom of determinateness
Fundamenta Mathematicae, Tome 69 (1970) no. 2, pp. 125-129
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_69_2_125_129,
author = {B. Rao},
title = {Remarks on generalized analytic sets and the axiom of determinateness},
journal = {Fundamenta Mathematicae},
pages = {125--129},
year = {1970},
volume = {69},
number = {2},
doi = {10.4064/fm-69-2-125-129},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-69-2-125-129/}
}
TY - JOUR AU - B. Rao TI - Remarks on generalized analytic sets and the axiom of determinateness JO - Fundamenta Mathematicae PY - 1970 SP - 125 EP - 129 VL - 69 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-69-2-125-129/ DO - 10.4064/fm-69-2-125-129 LA - en ID - 10_4064_fm_69_2_125_129 ER -
B. Rao. Remarks on generalized analytic sets and the axiom of determinateness. Fundamenta Mathematicae, Tome 69 (1970) no. 2, pp. 125-129. doi: 10.4064/fm-69-2-125-129
Cité par Sources :